# SDR SIMA201031202

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 22,288 hours, 19,368 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12022656048
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 980 PERFORMED PERMANANT REPAIR OF THE RIGHT FORWARD FUSELAGE SKIN PART B OF EO EM-53MR-1682 TDMI 803530692 DUE TO BIRD STRIKE DAMAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR ON RIGHT FUSELAGE NOSE SECTION IAW AEA EO EM-53MR-1682R1 PART B TDMI 803530692.  THE AIRCRAFT WAS RETURNED TO SERVICE.
